Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes persistent tingling sensation in body, vomiting and lightheadedness?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

default
Posted on Mon, 12 Sep 2016 in Mental Health
Question: morning, its been a month or so where i feel tingling thru the body, especially mornings. Additionally, i feel like vomiting in the morning and lightheaded most of the day.
i'm a 55 year old male 6' 200lbs taking 75mg venlafaxine and 40mg atorvastatin daily for over 15 years.


doctor
Answered by Dr. Alexander H. Sheppe 4 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

How long have you been taking the venlafaxine? Over 15 years? My first guess would have been that the venlafaxine are causing these symptoms, but if you have been taking it that long, it is highly unlikely to be related to the medication. I would visit your primary care doctor for an exam and basic bloodwork to assess for a medical cause. If the workup is negative, these could be anxiety symptoms that might be improved by increasing your venlafaxine.

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Alexander H. Sheppe 16 minutes later
what about the shortness of breath and vomiting feeling in the morning.

do you think its heart related, i know i could have gone to my physician but wanted to get a better idea here!
doctor
Answered by Dr. Alexander H. Sheppe 18 hours later
Brief Answer:
Followup

Detailed Answer:
These symptoms could also be related to anxiety. Again, I would visit your primary medical doctor for an exam as suggested above. A physical exam and basic bloodwork is essential to make a diagnosis, including if this is cardiac in nature.

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Primary care

doctor1 MD

Ive never done this before but why not give it a shot. i have no insurance so i cant go to my primary care . i woke up this with shooting pain in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days....

doctor1 MD

I have a 3 inch bruise on the back of my left knee but it does not hurt. I do have a swore pain on the same leg towards the outside of my knee...

doctor1 MD

My coworker complained today that her left arm was really sore and was having trouble pickup up her iced tea, tonight she called and said her arm...